# SDR CAL960385

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Nose Link
- Condition: Broken
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0725 - THE NR 2 LEADING EDGE FLAP TRANSIT LIGHT ON OVERHEAD PANEL AND FORWARD PANEL LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED WITH THE FLAPS RETRACTED WHILE IN CLIMB.  THE AIRCRAFT WAS RETURNED TO EWR.  MAINTENANCE FOUND THE NR 2 KRUGER FLAP NOSE LINK AT INBOARD END BROKEN.  THE NOSE LINK WAS REPLACED.  THE FLAP WAS RIGGED IAW MM 27-81-11.  (X)
